# SDR DU4R2007006

- Difficulty date: January 1, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SPLICE IN AFT CARGO AT BS 1470.  REPAIRED CORRODED SPLICE BY FABRICATING AND INSTALLING NEW SPLICE 1-3/4 BY 40 FROM BAC1505-100766 7075-T6 IAW B757 SRM 51-20-1, 51-40-02 AND DWG 453N1611.
